Open Access

On translation invariant operators in Hardy spaces on tube domains over open cones


Full Text

Coming Soon.





Article Information

TitleOn translation invariant operators in Hardy spaces on tube domains over open cones
SourceMethods Funct. Anal. Topology, Vol. 9 (2003), no. 3, 262-272
MathSciNet MR2005902
CopyrightThe Author(s) 2003 (CC BY-SA)

Citation Example

Alexander V. Tovstolis, On translation invariant operators in Hardy spaces on tube domains over open cones, Methods Funct. Anal. Topology 9 (2003), no. 3, 262-272.


BibTex

@article {MFAT238,
    AUTHOR = {Tovstolis, Alexander V.},
     TITLE = {On translation invariant operators in Hardy spaces on tube domains over open cones},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {9},
      YEAR = {2003},
    NUMBER = {3},
     PAGES = {262-272},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=238},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues